# SDR SWAA2013093020556

- Difficulty date: September 21, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N278AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32665
- Aircraft time: 25,938 hours, 11,696 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101074
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT LAVATORY EMERGENCY EXIT SIGN BROKEN.  R & R SIGN IAW MM.
